# SDR GTIA2023101037523

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 36,630 hours, 16,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 14681
- Condition: Inoperative
- Location: Zone 900
- Part time: 5,622 hours, 2,545 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FOUND AFT MEGA PHONE INOP-R/R AFT MEGA PHONE I/R EMERGENCY EQUIPMENT A-320 LAYOUT.
